# SDR RAIA950445

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 311701
- Condition: Discharged
- Location: Cabin
- Part time: 6,113 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - TWO EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHTING BATTERY.  (W)
